Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 43, NWS New Orleans, LA

March 23, 2021Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Mar 23, 2021, 10:57 AM CDT for Saint Tammany Parish, Louisiana. It took effect at Mar 24, 2021, 10:42 AM CDT. It was in force for 63 hr.

The area

The outline as issued.

The facts

Issued
Mar 23, 2021, 10:57 AM CDT (15:57 UTC)
In effect from
Mar 24, 2021, 10:42 AM CDT
Expired
Mar 27, 2021, 2:01 AM CDT
In force
63 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Saint Tammany Parish, LA

The river

Written for the forecast point Tchefuncte River near Covington (CUSL1). The gauge peaked at 20.13 ft at Mar 24, 2021, 5:00 PM CDT.

actionminormoderate1015202503/2303/2403/2503/2603/2703/28
Action stage
18 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

803 
WGUS44 KLIX 231557
FLWLIX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
1057 AM CDT Tue Mar 23 2021

...The National Weather Service in New Orleans LA has issued a Flood 
Warning for the following rivers in Louisiana...

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.


LAC103-240400-
/O.NEW.KLIX.FL.W.0043.210325T0600Z-210327T0701Z/
/CUSL1.1.ER.210325T0600Z.210326T0000Z.210327T0100Z.NO/
1057 AM CDT Tue Mar 23 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* From late Wednesday night to late Friday night.
* At 10:30 AM CDT Tuesday the stage was 10.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Thursday morning to a crest of 21.5 feet Thursday evening.
* Impact...At 20.0 feet, Water will invade Camp Tchefuncte's parking 
  lot. Vehicles must be removed to higher ground.
* Impact...At 22.0 feet, Tchefuncte River camp grounds will be under 
  a few inches of water. The Goodbee community is threatened with 
  flooding. Water will invade Camp Tchefuncte's parking lot. 
  Vehicles must be removed to higher ground.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$

JFL
4 follow-up statements
379 
WGUS84 KLIX 240147
FLSLIX

Flood Statement
National Weather Service New Orleans LA
847 PM CDT Tue Mar 23 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.


LAC103-241815-
/O.EXT.KLIX.FL.W.0043.210325T0417Z-210327T0700Z/
/CUSL1.1.ER.210325T0417Z.210326T0000Z.210327T0100Z.NO/
847 PM CDT Tue Mar 23 2021

...The Flood Warning is now in effect until early Saturday morning...

The Flood Warning continues for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* From Wednesday evening to late Friday night.
* At 7:30 PM CDT Tuesday the stage was 15.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Thursday morning to a crest of 21.5 feet Thursday evening.
* Impact...At 22.0 feet, Tchefuncte River camp grounds will be under 
  a few inches of water. The Goodbee community is threatened with 
  flooding. Water will invade Camp Tchefuncte's parking lot. 
  Vehicles must be removed to higher ground.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$
097 
WGUS84 KLIX 241508
FLSLIX

Flood Statement
National Weather Service New Orleans LA
1008 AM CDT Wed Mar 24 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

...The Flood Warning continues for the following rivers in 
Louisiana...

  Tangipahoa River Near Robert affecting Tangipahoa Parish.


LAC103-250315-
/O.EXT.KLIX.FL.W.0044.000000T0000Z-210328T0000Z/
/CVEL1.1.ER.000000T0000Z.210325T0600Z.210327T1800Z.NO/
1008 AM CDT Wed Mar 24 2021

...The Flood Warning is now in effect until Saturday evening...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* Until Saturday evening.
* At 8:30 AM CDT Wednesday the stage was 7.6 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 8.5 feet 
  just after midnight tonight.
* Impact...At 9.0 feet, Bogue Falaya River Park will be inundated. 
  Some ground floor classrooms at Christ Episcopal School grounds 
  will flood.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

LAC103-250315-
/O.EXT.KLIX.FL.W.0043.210324T1542Z-210328T0300Z/
/CUSL1.1.ER.210324T1542Z.210326T0000Z.210327T2100Z.NO/
1008 AM CDT Wed Mar 24 2021

...The Flood Warning is now in effect until late Saturday evening...

The Flood Warning continues for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* Until Saturday evening.
* At 8:30 AM CDT Wednesday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 21.5 feet Thursday evening.
* Impact...At 22.0 feet, Tchefuncte River camp grounds will be under 
  a few inches of water. The Goodbee community is threatened with 
  flooding. Water will invade Camp Tchefuncte's parking lot. 
  Vehicles must be removed to higher ground.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$

LAC105-250315-
/O.EXT.KLIX.FL.W.0042.210324T2034Z-210329T1500Z/
/ROBL1.1.ER.210324T2034Z.210326T0000Z.210329T0900Z.NO/
1008 AM CDT Wed Mar 24 2021

...The Flood Warning is now in effect until late Monday morning...

The Flood Warning continues for
  the Tangipahoa River Near Robert.
* From this afternoon to Monday morning.
* At 8:30 AM CDT Wednesday the stage was 13.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon to a crest of 16.5 feet Thursday evening.
* Impact...At 16.0 feet, Minor flooding near the river with beach 
  areas under water.


&&

LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043

$$

JFL
113 
WGUS84 KLIX 250135
FLSLIX

Flood Statement
National Weather Service New Orleans LA
835 PM CDT Wed Mar 24 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.


LAC103-251945-
/O.EXT.KLIX.FL.W.0043.000000T0000Z-210328T0800Z/
/CUSL1.1.ER.000000T0000Z.210326T1200Z.210328T0200Z.NO/
835 PM CDT Wed Mar 24 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* Until late Saturday night.
* At 7:30 PM CDT Wednesday the stage was 20.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 21.0 feet 
  Friday morning. It will then fall below flood stage late Saturday 
  evening.
* Impact...At 20.0 feet, Water will invade Camp Tchefuncte's parking 
  lot. Vehicles must be removed to higher ground.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$
643 
WGUS84 KLIX 251529
FLSLIX

Flood Statement
National Weather Service New Orleans LA
1029 AM CDT Thu Mar 25 2021

...The Flood Warning is cancelled for the following rivers in 
Louisiana...Mississippi...

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

  Tchoutacabouffa River Above D'Iberville affecting Harrison County.

LAC103-251630-
/O.CAN.KLIX.FL.W.0044.000000T0000Z-210325T1529Z/
/CVEL1.1.ER.000000T0000Z.210324T1830Z.210326T2100Z.NO/
1029 AM CDT Thu Mar 25 2021

...The Flood Warning for the Bogue Falaya River At Boston St in 
Covington has been cancelled...

The Flood Warning is cancelled for
  the Bogue Falaya River At Boston St in Covington.
* At 8:30 AM CDT Thursday the stage was 5.4 feet.
* Flood stage is 6.0 feet.
* Forecast...The river has crested is expected to fall to 2.2 feet 
  Tuesday morning.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

LAC103-251630-
/O.CAN.KLIX.FL.W.0043.000000T0000Z-210325T1529Z/
/CUSL1.1.ER.000000T0000Z.210326T1200Z.210328T0200Z.NO/
1029 AM CDT Thu Mar 25 2021

...The Flood Warning for the Tchefuncte River Above U.S. Highway 190 
Near Covington has been cancelled...

The Flood Warning is cancelled for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* At 8:30 AM CDT Thursday the stage was 19.4 feet.
* Flood stage is 20.0 feet.
* Forecast...The river has crested and is expected to fall to 12.3 
  feet Tuesday morning.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$

MSC047-251630-
/O.CAN.KLIX.FL.W.0035.000000T0000Z-210325T1529Z/
/DIBM6.1.ER.210325T0228Z.210325T1200Z.210326T0913Z.NO/
1029 AM CDT Thu Mar 25 2021

...The Flood Warning for the Tchoutacabouffa River Above D'Iberville 
has been cancelled...

The Flood Warning is cancelled for
  the Tchoutacabouffa River Above D'Iberville.
* At 8:30 AM CDT Thursday the stage was 4.6 feet.
* Flood stage is 8.0 feet.
* Forecast...The river crested below flood stage and is expected to 
  fall to 2.0 feet Tuesday morning.


&&

LAT...LON 3048 8888 3044 8888 3043 8898 3048 8898

$$

JFL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 23, 3:56 AM CDT, 7 hours 1 minute earlier.

Area forecast discussion, Mar 23, 3:56 AM CDT, 7 hours 1 minute before
Area Forecast Discussion
National Weather Service New Orleans LA
356 AM CDT Tue Mar 23 2021

.SHORT TERM (Today through Wednesday Night)...Winds ahead of a cold
front moving toward the area today will produce winds around 20-
25mph for a good portion of areas south of Lake Pontchartrain and a
wind advisory will be in place for only these areas for several
hours today. A cold front will move into Louisiana before
stalling late today as jet level winds with split flow help lift
an abundance of moisture along and ahead of the front. This
disturbance will eject eastward very slowly as horizontal focing
becomes very weak. The disturbance will move over a very deep
moist environment with PW values reaches number above record
values for this time of year from 1.6-1.9" today through Thursday.
This will keep the Flash Flood Watch in place with no changes.
The split jet flow will then become re-established back west over
a new front that will be moving through Texas Wed night which will
bring the next round of strong to possibly severe thunderstorms
with heavy rain. Grounds should be quite saturated with the first
round of heavy rain today through tonight and successive bouts of
the wet stuff could cause more issues in places that don't have
issues with the first wave. The other problem, although to a
lesser degree will be strong and severe thunderstorms. Each day
through Thursday will hold the potential for an isolated strong or
severe TS. All modes will be possible but the main attributes
should be heavy rainfall, wind and hail.

.LONG TERM (Thursday through Sunday)...
By Thursday, a fast-moving upper shortwave will be racing
northeastward from Texas into the Ohio valley. This shortwave will
push a weak cold front into the local area. The forcing along and
ahead of the front should keep rain chances high into Thursday
afternoon. The good news is that the axis of heaviest rainfall looks
like it will have shifted northward away from the local area by
Thursday as the best forcing will be closer to the surface low,
which is forecast to pass to the northwest of the local area. With
the heavy rain on Tuesday and Wednesday, think it's still prudent to
maintain the Flash Flood Watch through Thursday evening at this time
since nearly all rain will likely be runoff at that point, so any
kind of efficient showers/storms could be problematic.

Also continues to look like a few severe storms will be possible on
Thursday. The air mass ahead of the cold front also looks to be
plenty unstable with upwards of 1000 J/kg surface-based CAPE across
much of the area. Shear parameters are similarly favorable for
severe weather with surface to 1km storm relative helicity in excess
of 300 m2/s2. One question mark for convection ahead of the front
will be how much daytime heating can contribute to destabilization
given the forecast cloud cover, though upper dynamics may be able to
overcome this limitation either way. What looks a little more
certain is the development of a QLCS along/just ahead of the
boundary. By the time the boundary moves into the local area,
vertical wind profiles are more unidirectional, and the threat
appears to be mostly due to straight-line wind gust potential.

The front should push through late Thursday, providing us a brief
reprieve from the active weather on Friday. Am generally only
carrying a slight chance of showers for areas generally along/east
of the I-59 corridor for Friday. But as mentioned, the reprieve will
only be brief. The weekend will see a return of scattered showers
and storms. By Saturday, Thursday's cold front lifts back northward
as a warm front and on Sunday another cold front will push into the
area, possibly bringing a quick shot of cooler weather to the Gulf
south for the start of the next work week.

&&

.AVIATION...
Conditions will begin deteriorating after sunrise Today. Widespread
showers and thunderstorms with heavy rainfall are expected
along/ahead of a slow-moving cold front. Have tried to time the
period of strongest t-storms with a tempo group at each terminal,
but generally expect MVFR to IFR conditions to affect all terminals
through most of the day and through tonight. South to Southeast
winds will also be gusty at times.

&&

.MARINE...
A cold front could stall over the northern gulf Thursday night into
Friday before lifting back to the north. Winds will remain southerly
around 20kt ahead of the front wiht a few hours of easing wind
speeds from time to time but will keep the small craft advisory
through these periods since winds will rise back to these levels
after each lull. Once the front stalls, winds may shift over the
western sections of the coastal waters to a light westerly direction
Friday but will quickly become southerly again after the warm front
lifts out. These conditions should last through the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  68  61  75  66 / 100  60  80  80
BTR  71  63  78  68 / 100  50  80  70
ASD  71  63  75  67 / 100  90  80  70
MSY  73  65  77  69 / 100  90  80  60
GPT  70  64  72  67 / 100  90  80  70
PQL  71  61  73  64 / 100  90  80  60

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch from 8 AM CDT this morning through Thursday
     evening for LAZ034>037-039-040-046>050-056>072.

     Wind Advisory from 8 AM this morning to 3 PM CDT this afternoon
     for LAZ058>070.

GM...Small Craft Advisory until 1 AM CDT Friday for GMZ530-532-534-
     536-538-550-552-555-557-570-572-575-577.

     Flash Flood Watch from 8 AM CDT this morning through Thursday
     evening for GMZ530.

MS...Flash Flood Watch from 8 AM CDT this morning through Thursday
     evening for MSZ068>071-077-080>082.

GM...Small Craft Advisory until 1 AM CDT Friday for GMZ532-534-536-
     538-550-552-555-557-570-572-575-577.

&&

In the hours before

Special weather statement, Mar 23, 8:33 AM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service New Orleans LA
833 AM CDT Tue Mar 23 2021

LAZ034>036-048-231400-
East Feliciana-Pointe Coupee-East Baton Rouge-West Feliciana-
833 AM CDT Tue Mar 23 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WEST FELICIANA...
EAST CENTRAL POINTE COUPEE...WESTERN EAST FELICIANA AND NORTHWESTERN
EAST BATON ROUGE PARISHES...

At 833 AM CDT, a strong thunderstorm was located over St.
Francisville, moving east at 35 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Zachary, New Roads, Jackson, St. Francisville, Slaughter and Wilson.

LAT...LON 3093 9108 3062 9104 3067 9146 3085 9147
TIME...MOT...LOC 1333Z 265DEG 31KT 3077 9138

MSW
Special weather statement, Mar 23, 9:00 AM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service New Orleans LA
900 AM CDT Tue Mar 23 2021

LAZ036-037-MSZ069-231430-
St. Helena-East Feliciana-Amite-
900 AM CDT Tue Mar 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ST. HELENA...
NORTHEASTERN EAST FELICIANA PARISHES IN SOUTHEASTERN LOUISIANA AND
SOUTHEASTERN AMITE COUNTIES...

At 900 AM CDT, a strong thunderstorm was located near Clinton, moving
northeast at 40 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Clinton, Wilson, Norwood, Felps, Darlington, Gillsberg and
Easleyville.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3076 9106 3094 9117 3118 9070 3093 9057
TIME...MOT...LOC 1400Z 245DEG 35KT 3090 9105

MSW
Special weather statement, Mar 23, 9:11 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service New Orleans LA
911 AM CDT Tue Mar 23 2021

LAZ034-046-047-231445-
Iberville-Pointe Coupee-West Baton Rouge-
911 AM CDT Tue Mar 23 2021

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL WEST BATON ROUGE...
SOUTHERN POINTE COUPEE AND NORTHWESTERN IBERVILLE PARISHES...

At 911 AM CDT, a strong thunderstorm was located over Krotz Springs,
moving east at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
New Roads, Livonia, Maringouin, Fordoche, Rosedale, Grosse Tete,
Erwinville and Lottie.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3071 9141 3043 9131 3040 9163 3044 9164
      3050 9171 3050 9175 3051 9175 3051 9173
      3052 9173 3056 9176 3059 9176
TIME...MOT...LOC 1411Z 255DEG 25KT 3049 9175

MSW
Special weather statement, Mar 23, 9:29 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service New Orleans LA
929 AM CDT Tue Mar 23 2021

LAZ036-037-071-MSZ069-070-231500-
St. Helena-Northern Tangipahoa-East Feliciana-Pike-Amite-
929 AM CDT Tue Mar 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ST. HELENA...
NORTHEASTERN EAST FELICIANA AND NORTHWESTERN TANGIPAHOA PARISHES...
SOUTHWESTERN PIKE AND SOUTHEASTERN AMITE COUNTIES...

At 928 AM CDT, a strong thunderstorm was located near Felps, or 11
miles northeast of Clinton, moving east at 45 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Kentwood, Felps, Darlington, Gillsberg and Easleyville.

LAT...LON 3083 9089 3101 9098 3115 9061 3092 9044
TIME...MOT...LOC 1428Z 247DEG 39KT 3095 9085

MSW
Special weather statement, Mar 23, 9:57 AM CDT, 1 hour before
Special Weather Statement
National Weather Service New Orleans LA
957 AM CDT Tue Mar 23 2021

LAZ037-039-071-MSZ069>071-231530-
Washington-St. Helena-Northern Tangipahoa-Pike-Walthall-Amite-
957 AM CDT Tue Mar 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. HELENA...
NORTHWESTERN TANGIPAHOA AND NORTHWESTERN WASHINGTON PARISHES...
SOUTHWESTERN WALTHALL...SOUTHERN PIKE AND SOUTHEASTERN AMITE
COUNTIES...

At 957 AM CDT, a strong thunderstorm was located near Osyka, or 14
miles south of Mccomb, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Magnolia, Kentwood, Osyka and Mount Herman.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3092 9058 3110 9063 3120 9021 3093 9016
TIME...MOT...LOC 1457Z 261DEG 29KT 3103 9052

MSW
Special weather statement, Mar 23, 10:31 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1031 AM CDT Tue Mar 23 2021

MSZ070-071-231600-
Pike-Walthall-
1031 AM CDT Tue Mar 23 2021

...A STRONG THUNDERSTORM WILL AFFECT WALTHALL AND EAST CENTRAL PIKE
COUNTIES...

At 1031 AM CDT, a strong thunderstorm was located near Tylertown, or
12 miles west of Kokomo, moving east at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Tylertown and Salem.

LAT...LON 3118 9003 3117 9000 3113 9000 3113 8994
      3112 8994 3111 8993 3105 9026 3125 9034
      3133 9004
TIME...MOT...LOC 1531Z 254DEG 28KT 3116 9021

MSW

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 3:57 AM CDTWind AdvisoryLIXSaint Bernard, Saint John the Baptist11 hr
Mar 23, 6:24 AM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana66 min
Mar 23, 6:40 AM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana35 min
Mar 23, 7:09 AM CDTSevere Thunderstorm WarningLIXEast Feliciana, Pointe Coupee, West Feliciana51 min
Mar 23, 7:47 AM CDTSevere Thunderstorm WarningLIXEast Feliciana, West Feliciana43 min
Mar 23, 8:00 AM CDTSpecial Weather StatementLIXPointe Coupee30 min
Mar 23, 8:33 AM CDTSpecial Weather StatementLIXWest Feliciana27 min
Mar 23, 9:00 AM CDTSpecial Weather StatementLIXEast Feliciana30 min
Mar 23, 9:11 AM CDTSpecial Weather StatementLIXPointe Coupee34 min
Mar 23, 9:29 AM CDTSpecial Weather StatementLIXSaint Helena31 min
Mar 23, 9:42 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, Iberville, Livingston, Pointe Coupee, West Baton Rouge34 min
Mar 23, 10:41 AM CDTRiver Flood WarningLIXSaint Tammany65 days
Mar 23, 10:41 AM CDTRiver Flood WarningLIXSaint Tammany7 days
Mar 23, 10:51 AM CDTRiver Flood WarningLIXSaint Helena62 hr
Mar 23, 10:54 AM CDTRiver Flood WarningLIXTangipahoa6 days
Mar 23, 11:01 AM CDTRiver Flood WarningLIXSaint Tammany4 days
Mar 23, 11:22 AM CDTSpecial Weather StatementLIXAssumption23 min
Mar 23, 11:25 AM CDTSpecial Weather StatementLIXSaint Tammany35 min
Mar 23, 11:39 AM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington51 min
Mar 23, 11:46 AM CDTRiver Flood WarningLIXEast Baton Rouge, West Baton Rouge35 days
Mar 23, 11:49 AM CDTSevere Thunderstorm WarningLIXSaint Tammany41 min
Mar 23, 12:06 PM CDTSpecial Marine WarningLIX54 min
Mar 23, 12:47 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Bernard3 hr
Mar 23, 12:55 PM CDTAreal Flood AdvisoryLIXSaint Tammany3 hr
Mar 23, 1:08 PM CDTFlash Flood WarningLIXJefferson, Orleans2 hr
Mar 23, 1:18 PM CDTFlash Flood WarningLIXSaint Bernard2 hr
Mar 23, 1:20 PM CDTSpecial Marine WarningLIX85 min
Mar 23, 1:48 PM CDTAreal Flood AdvisoryLIXJefferson, Saint Charles3 hr
Mar 23, 2:38 PM CDTSpecial Marine WarningLIX97 min
Mar 23, 3:25 PM CDTAreal Flood AdvisoryLIXLafourche3 hr
Mar 23, 3:27 PM CDTAreal Flood AdvisoryLIXLafourche, Terrebonne3 hr
Mar 23, 3:38 PM CDTAreal Flood AdvisoryLIXLafourche, Terrebonne3 hr
Mar 23, 4:05 PM CDTFlash Flood WarningLIXLafourche, Terrebonne9 hr
Mar 23, 4:09 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Bernard3 hr

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.